# SDR DALA2022092306272

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 77,258 hours, 10,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 EMERGENCY LIGHTS INOP AT 40H SEAT, 23B SEAT, 41G CEILING, AND 3L CEILING. CORRECTIVE ACTION: RESEATED CONNECTORS AT LOCATIONS 40H, 41G CEILING AND 3L CEILING . REPLACED LAMP T 23B PER A330 AMM 33-51. (9114257)
